# SDR 9600369941

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT, FOUND CORROSION ON THE RIGHT WING LOWER AFT FLANGE FOOT OUTBOARD OF XRS 69 AT STR 18.  REPLACED FITTING PER SRM 51-30-5.
